# SDR YENA2023060500577

- Difficulty date: June 1, 2023
- Submitted: June 5, 2023
- Operation: Air carrier
- Aircraft: N3008J
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55099
- Aircraft time: 5,957 hours, 2,250 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT#1519, BOS-MIA.  FWD CARGO DOOR EDGE SHEET METAL RIPPED.   MAJOR REPAIR ACCOMPLISHED REF A220 ASRP BD500-A-J52-30-01-01AAA-664A-A ON FWD CARGO DOOR CORNER REPAIR. A/C IS OK FOR SERVICE.
